# SDR QXEA200701499

- Difficulty date: September 30, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 20,133 hours, 29,086 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Beta Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2164 - UPON STARTING THE BETA LOCKOUT TEST RECEIVED BOTH NR 1 MANUAL AND NR 2 MANUAL CAUTION LIGHTS.  MAINTENANCE RESET BETA LOCKOUT SYSTEM AND COMPLIED WITH BETA LOCKOUT OPERATIONAL CHECK IAW -8 200 AMM 76-10-16.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
